Alert archive / Washington / River Flood Warnings in 2010

River Flood Warning 2, NWS Spokane, WA

June 5, 2010Asotin County, Garfield County, Whitman County, Washington; Nez Perce County, Idaho

NWS Spokane, WA issued this river flood warning at Jun 5, 2010, 11:36 AM PDT for Asotin County, Garfield County, Whitman County, Washington; Nez Perce County, Idaho. It took effect at Jun 5, 2010, 4:15 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 5, 2010, 11:36 AM PDT (18:36 UTC)
In effect from
Jun 5, 2010, 4:15 PM PDT
Expired
Jun 8, 2010, 7:10 PM PDT
In force
3 days
Issued by
NWS Spokane, WA
Flood severity
Minor

Counties Nez Perce County, ID, Asotin County, WA, Garfield County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 138 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snake River (WA) near Anatone (ANAW1). The gauge peaked at 22.17 ft at Jun 5, 2010, 10:00 PM PDT.

actionminormoderatemajor152006/0506/0606/0706/0806/0906/10
Action stage
19 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13334300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WGUS46 KOTX 051836
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1136 AM PDT SAT JUN 5 2010

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

RECENT HEAVY RAIN OVER UPSTREAM FEEDER BASINS WILL CAUSE 
THE SNAKE RIVER AT ANATONE TO EXCEED FLOOD STAGE...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-060636-
/O.NEW.KOTX.FL.W.0002.100605T2315Z-100607T1811Z/
/ANAW1.1.ER.100605T2315Z.100606T1800Z.100607T1211Z.NO/
1136 AM PDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED
* FLOOD WARNING FOR 
  THE SNAKE RIVER NEAR ANATONE.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 06/05 10:15 THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE SNAKE RIVER IS EXPECTED TO REACH FLOOD STAGE
  OF 20 FEET LATE THIS AFTERNOON. THE RIVER IS EXPECTED TO CREST 
  NEAR 21 FEET AROUND NOON SUNDAY AND THEN SLOWLY RECEDE...PASSING 
  BACK BELOW FLOOD STAGE AROUND DAWN ON MONDAY MORNING AND 
  CONTINUING TO FALL THROUGH THE UPCOMING WEEK.  
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
12 follow-up statements
653 
WGUS86 KOTX 060008
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
508 PM PDT SAT JUN 5 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING...

DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE
THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER
FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL
CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS
BEFORE PEAKING LATE SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-061208-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/
/ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/
508 PM PDT SAT JUN 5 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/05 16:15 THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS CURRENTLY OCCURRING.
* FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO 
  CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO
  STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW
  FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF
  23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD
  INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE
  MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD
  WARNING WOULD BE ISSUED.


$$
023 
WGUS86 KOTX 060013 CCA
FLSOTX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE, WA
508 PM PDT SAT JUN 5 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING...

DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE
THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER
FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL
CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS
BEFORE PEAKING LATE SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-061208-
/O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/
/ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/
508 PM PDT SAT JUN 5 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/05 16:15 THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS CURRENTLY OCCURRING.
* FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO
  CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO
  STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW
  FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF
  23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD
  INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE
  MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD
  WARNING WOULD BE ISSUED.
* AT 20.0 FEET...THE RIVER FLOODS SECTIONS OF SNAKE RIVER ROAD
  BETWEEN ASOTIN AND ROGERSBURG IS ASOTIN COUNTY.


$$
446 
WGUS86 KOTX 060014 CCB
FLSOTX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE, WA
508 PM PDT SAT JUN 5 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING...

DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE
THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER
FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL
CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS
BEFORE PEAKING LATE SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-061208-
/O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/
/ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/
508 PM PDT SAT JUN 5 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/05 16:15 THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS CURRENTLY OCCURRING.
* FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO
  CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO
  STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW
  FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF
  23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD
  INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE
  MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD
  WARNING WOULD BE ISSUED.
* AT 20.0 FEET...THE RIVER FLOODS SECTIONS OF SNAKE RIVER ROAD
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.


$$
630 
WGUS86 KOTX 061157
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
457 AM PDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER REMAINS ABOVE FLOOD STAGE BUT HAS BEGUN TO FALL...

HEAVY RAINS OVER NORTHEAST OREGON AND OVER NORTHERN IDAHO HAVE 
CAUSED THE SNAKE RIVER NEAR ANATONE TO FLOOD. THE RIVER HAS CRESTED 
AND SHOULD FALL BELOW FLOOD STAGE TODAY. ADDITIONAL RAINFALL IS 
EXPECTED TO FALL TODAY SO RESIDENTS NEAR THE SNAKE RIVER SHOULD PAY
CLOSE ATTENTION TO FORECAST THROUGH OUT THE DAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. EMERGENCY
MANAGERS IN ASOTIN COUNTY REPORT SECTIONS OF THE SNAKE RIVER ROAD AS
BEING UNDER WATER.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-062357-
/O.CON.KOTX.FL.W.0002.000000T0000Z-100607T0527Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100606T2327Z.NO/
457 AM PDT SUN JUN 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT JUNE SIXTH 4:15 AM THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS ONGOING.
* FORECAST...SNAKE RIVER NEAR ANATONE IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY THIS EVENING. THE RIVER IS EXPECTED TO CONTINUE
  TO FALL THROUGH THE REMAINDER OF THE WEEK.
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
336 
WGUS86 KOTX 061910
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1210 PM PDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER REMAINS ABOVE FLOOD STAGE BUT IS RECEDING...

HEAVY RAINS OVER NORTHEAST OREGON AND CENTRAL IDAHO HAVE 
CAUSED THE SNAKE RIVER NEAR ANATONE TO FLOOD. THE RIVER HAS CRESTED 
AND SHOULD FALL BELOW FLOOD STAGE BY MONDAY MORNING. ADDITIONAL 
RAINFALL IS EXPECTED TO FALL TODAY SO RESIDENTS NEAR THE SNAKE RIVER 
SHOULD PAY ATTENTION TO THE FORECAST THROUGH THE NEXT FEW DAYS AS 
THIS NEW RAIN FALL DRAINS THROUGH THE UPSTREAM FEEDER BASINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-070710-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-100607T1647Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T1047Z.NO/
1210 PM PDT SUN JUN 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/06 11:15 THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS ONGOING.
* FORECAST...SNAKE RIVER NEAR ANATONE IS EXPECTED TO FALL BELOW
  FLOOD STAGE BY DAWN MONDAY. THE RIVER IS EXPECTED TO CONTINUE
  TO SLOWLY FALL THROUGH THE REMAINDER OF THE WEEK.
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
007 
WGUS86 KOTX 070251
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
751 PM PDT SUN JUN 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MONDAY...

RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED
WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE
RIVER AT ANATONE ABOVE FLOOD STAGE.  WHILE THE RIVER HAD BEEN
RECEDING THROUGH MOST OF SATURDAY NIGHT AND SUNDAY MORNING...
UPSTREAM DAMS HAVE BEEN FORCED TO ALLOW MORE WATER DOWN THE 
MAINSTEM SNAKE RIVER.  AS A RESULT...THE SNAKE RIVER IS AGAIN
RISING THIS EVENING.  IT IS NOW EXPECTED TO REMAIN ABOVE
FLOOD STAGE FOR MUCH OF MONDAY.  THOSE IN THE AREA OF THE SNAKE
RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT
FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER
CURRENTLY IN THE SNAKE RIVER BASIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-071451-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/
751 PM PDT SUN JUN 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM PDT ON JUNE 6...THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS ONGOING. 
* FORECAST...THE SNAKE RIVER NEAR ANATONE IS CURRENTLY RISING. IT
  IS EXPECTED TO HAVE ANOTHER CREST TONIGHT OF 21.0 FEET. IT IS
  EXPECTED TO START TO RECEDE TOWARD MONDAY MORNING AND DROP
  BELOW THE FLOOD STAGE OF 20.0 FEET BY MONDAY EVENING.
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
928 
WGUS86 KOTX 071444
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
744 AM PDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  
  SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH TODAY...

RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED
WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE
RIVER AT ANATONE ABOVE FLOOD STAGE.  IT IS EXPECTED TO REMAIN ABOVE
FLOOD STAGE THROUGH TODAY.  THOSE IN THE AREA OF THE SNAKE
RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT
FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER
CURRENTLY IN THE SNAKE RIVER BASIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-080244-
/O.CON.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/
744 AM PDT MON JUN 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/07 07:15 THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 20.0 FEET 
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
205 
WGUS86 KOTX 071447 CCA
FLSOTX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE, WA
744 AM PDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO..
  
  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH TODAY...

RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED
WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE
RIVER AT ANATONE ABOVE FLOOD STAGE.  IT IS EXPECTED TO REMAIN ABOVE
FLOOD STAGE THROUGH TODAY.  THOSE IN THE AREA OF THE SNAKE
RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT
FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER
CURRENTLY IN THE SNAKE RIVER BASIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-080244-
/O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/
744 AM PDT MON JUN 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 06/07 07:15 THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 20.0 FEET 
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$
742 
WGUS86 KOTX 080024
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
524 PM PDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD...

ADDITIONAL UNPLANNED UPSTREAM DAM OUTPUT HAS CAUSED THE SNAKE RIVER
TO RISE AGAIN THROUGH THE DAY TODAY NEAR ANATONE.  AS A RESULT...
THE RIVER HAS AGAIN RISEN THIS AFTERNOON RATHER THAN FALLING OFF.
WHILE THE UPWARD TREND OF THE RIVER STAGE HAS NEARLY FLATTENED
EARLY THIS EVENING AND UPSTREAM DAM DISCHARGE HAS BEEN CUT BACK...
THE RIVER IS NOW EXPECTED TO RUN ABOVE THE FLOOD STAGE OF 20.0
FEET THROUGH TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-081224-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-100609T0300Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2100Z.NO/
524 PM PDT MON JUN 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR ANATONE
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 PM THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS LIKELY NEAR A CREST AT THIS TIME...BUT
  WILL REMAIN NEAR 20.7 FEET THROUGH MUCH OF THE EVENING BEFORE
  SLOWLY FALLING OVERNIGHT. IT IS EXPECTED TO FALL BELOW THE
  FLOOD STAGE OF 20.0 FEET TUESDAY AFTERNOON. 
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.
* RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER
  STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR
  ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE
  CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE
  RIVER NEAR ANATONE.

$$
074 
WGUS86 KOTX 080544
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1044 PM PDT MON JUN 7 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ 
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD...
DAM RELEASES WILL KEEP THE SNAKE RIVER NEAR ANATONE
ABOVE FLOOD LEVELS THROUGH TUESDAY AFTERNOON. RIVER
LEVELS WILL SLOWLY FLUCTUATE THROUGH TONIGHT AND 
EARLY TUESDAY MORNING...BUT SHOULD FALL ON TUESDAY AFTERNOON 
AS UPSTREAM DAM RELEASES ARE LOWERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-081744-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2040Z.NO/
1044 PM PDT MON JUN 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM THE STAGE WAS 20.6 FEET 
* FORECAST...THE RIVER IS LIKELY NEAR A CREST AT THIS TIME...BUT
  WILL REMAIN NEAR 20.6 FEET THROUGH MUCH OF THE NIGHT AND INTO
  EARLY TUESDAY MORNING. IT IS EXPECTED TO FALL BELOW THE
  FLOOD STAGE OF 20.0 FEET TUESDAY AFTERNOON.
* FLOOD STAGE IS 20.0 FEET 
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.
* RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER
  STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR
  ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE
  CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE
  RIVER NEAR ANATONE.
$$
767 
WGUS86 KOTX 081719
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1019 AM PDT TUE JUN 8 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...
  SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ
  PERCE...ASOTIN AND WHITMAN COUNTIES

...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD...
THE SNAKE RIVER NEAR ANATONE IS FORECAST TO REMAIN 
ABOVE FLOOD LEVELS UNTIL THIS AFTERNOON. THE RIVER IS EXPECTED TO
CONTINUE RECEDING THROUGHOUT THE REST OF THE WEEK AS UPSTREAM DAM
RELEASES ARE LOWERED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-090240-
/O.CON.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2040Z.NO/
1019 AM PDT TUE JUN 8 2010

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM THE STAGE WAS 20.4 FEET 
* FORECAST...THE RIVER IS RECEDING AT THIS TIME...BUT
  IS FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH THIS MORNING AND
  INTO THIS AFTERNOON BEFORE FALLING BELOW THE STAGE OF 20.0 FEET. 
* FLOOD STAGE IS 20.0 FEET
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.
* RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER
  STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR
  ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE
  CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE
  RIVER NEAR ANATONE.

$$
496 
WGUS86 KOTX 090210
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
710 PM PDT TUE JUN 8 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  SNAKE RIVER NEAR NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...
  ASOTIN AND WHITMAN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

WAC003-023-075-IDC069-090240-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/
/ANAW1.1.ER.100605T2151Z.100606T0515Z.100609T0103Z.NO/
710 PM PDT TUE JUN 8 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SNAKE RIVER NEAR NEAR ANATONE
* AT 6 PM THE STAGE WAS 19.9 FEET. THE RIVER IS RECEDING AND IS EXPECTED 
* TO CONTINUE TO RECEDE. AS IT IS NOW BELOW THE FLOOD STAGE OF 20 FEET AND 
* IS EXPECTED TO REMAIN SO THE FLOOD WARNING HAS BEEN CANCELLED. 

* FLOOD STAGE IS 20.0 FEET 
* AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD 
  BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 10:37 AM PDT, 59 minutes earlier.

Area forecast discussion, Jun 5, 10:37 AM PDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1037 AM PDT SAT JUN 5 2010

.SYNOPSIS...
HIGH PRESSURE WILL BRING MOSTLY SUNNY SKIES AND LIGHT WINDS TO THE
INLAND NORTHWEST TODAY. BY THIS EVENING...CLOUDS WILL BE ON THE
INCREASE AS A FAST MOVING STORM SYSTEM APPROACHES THE REGION.
WET WEATHER WILL RETURN ON SUNDAY...BUT DRIER AND WARMER WEATHER
WILL DEVELOP MONDAY AND TUESDAY. UNSETTLED WEATHER WILL LIKELY
RETURN WEDNESDAY...AND MAY LINGER THROUGH NEXT WEEKEND.

&&

.DISCUSSION...
REST OF TODAY...WV/IR IMAGERY SHOWED A RIDGE AXIS MOVING TO THE
CASCADES AT 15Z AND IT WILL CONTINUE TO TRANSLATE ACROSS THE
REGION THROUGH THIS AFTERNOON. PROMOTING SUBSIDENCE AND RELATIVELY
STABLE CONDITIONS...THIS CONTINUES TO SUPPORT THE GENERALLY DRY
FORECAST FOR THE INLAND NORTHWEST. LINGERING MOISTURE ABOUT THE
NORTH AND EASTERN MOUNTAINS...AS WELL AS THE TYPICAL STEEPENING OF
LOW/MID-LEVEL LAPSE RATES WITH THE AFTERNOON HEATING...AS WELL AS
THE S/SW FLOW WILL MEAN SOME CLOUDS ABOUT THIS REGION. AN ISOLATED
SHOWER IS NOT OUT OF THE QUESTION NEAR THE CANADIAN BORDER
MOUNTAINS...YET THE RISK IS SLIGHT AND ANY THAT MIGHT DEVELOP
SHOULD NOT AMOUNT TO MUCH.

MORNING UPDATED ALREADY OUT. REMOVED MORNING FOG AND ADJUSTED
CLOUD COVER. MINOR ADJUSTMENTS MADE TO THIS AFTERNOON TEMPERATURES
...BUT THEY ARE GENERALLY ON TRACK TO BE MILDER THAN YESTERDAY.

THE NEXT SYSTEM IS COMING ACROSS THE PACIFIC...MOVING INSIDE 135W.
IT IS SET TO MOVE IN LATE TONIGHT AND SUNDAY. THE PERSISTENT FETCH
OF SUB-TROPICAL MOISTURE REMAINS DIRECTED AT THE WEST COAST. THIS
IS WORKING WITH A QUASI-STATIONARY FRONT ACROSS OREGON/NORTHERN
CALIFORNIA/SOUTHERN IDAHO TO BRING CLOUDS TO THESE AREAS. AS THE
SYSTEM APPROACHES THE FRONT WILL LIFT NORTH...LEADING THESE CLOUDS
TO INCREASE/DEVELOP INTO OUR AREA FROM THE SOUTH THIS EVENING AND
RAIN INCREASING INTO THE SOUTH OVERNIGHT AND MUCH OF EASTERN
WASHINGTON SUNDAY. /JCOTE

&&

.AVIATION...
18Z TAFS...WEAK HIGH PRESSURE WILL PROMOTE VFR CONDITIONS ACROSS
THE REGION THROUGH SATURDAY...WITH SOME FLAT CU AROUND THE NORTH
AND EAST MTNS. NEXT SYSTEM COMES IN TONIGHT AND SUNDAY...WITH
THICKENING AND LOWERING CLOUDS LATE TONIGHT INTO EARLY SUNDAY WITH
THE NEXT GOOD CHANCE OF RAIN DEVELOPING FROM THE SOUTH AND SOUTHWEST
TOWARD MORNING/MIDDAY. LCL MVFR CIGS DEVELOPING PRIMARILY AFTER
14-18Z SUNDAY...WITH POSSIBLE IFR CIGS IN STEADIER PRECIPITATION LATER.
/JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        67  48  62  49  67  47 /   0  10  60  50  20  10
COEUR D'ALENE  66  45  62  48  67  44 /   0  10  60  50  30  10
PULLMAN        66  50  62  47  66  47 /   0  20  70  60  10  10
LEWISTON       74  54  68  52  72  51 /   0  20  70  50  10   0
COLVILLE       69  41  67  45  70  43 /  10  10  40  40  20  10
SANDPOINT      65  39  61  45  66  41 /  10  10  70  70  30  10
KELLOGG        62  42  58  46  63  42 /  10  10  70  60  30  10
MOSES LAKE     73  50  69  47  74  47 /   0  20  20  10   0  10
WENATCHEE      73  53  70  50  73  50 /   0  20  30  10   0  10
OMAK           73  44  69  45  74  45 /   0  10  30  10  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Jun 5, 6:22 AM PDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
622 AM PDT SAT JUN 5 2010

IDZ001>004-026-027-WAZ031>038-041>044-061400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
622 AM PDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Washington, 2010River Flood Warnings in Idaho, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.